# SDR MASA2010083000932

- Difficulty date: August 27, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N913FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15013
- Aircraft time: 17,509 hours, 13,429 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MED EXIT PLACARD WORN.  REMOVED AND REPLACED MED EXIT PLACARD, NO FURTHER DISCREPANCIES FOUND.
